# SDR YENA20161023944

- Difficulty date: October 23, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 2006
- Aircraft time: 54,639 hours, 19,146 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 02F10675580001
- Condition: Failed
- Location: Galley
- Part time: 43,586 hours, 15,500 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN ELECTRICAL BURNING ODOR WHEN FRONT COFFEE POTS WERE ON.  ODOR DISAPPEARED WHEN COFFEE POTS WERE DEACTIVATED.   R & R FWD GALLEY NR 1 COFFEEMAKER IAW AMM 25-35-15. PERFORMED OPS TEST. OPS TEST PASSED.
